# SDR AALA201701099012

- Difficulty date: December 7, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820303
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE ON AFT DOOR RIGHT HAND AFT HINGE FITTING ON NOSE LANDING GEAR AT -Y460 BETWEEN FR 18 AND FR 20. REPLACED HINGE FITTING PER CMM 52-82-32.
